MAUDE Adverse Event Report: ST PAUL MEDFUSION; PUMP, INFUSION

ST PAUL MEDFUSION; PUMP, INFUSION
Model Number 4000
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
Information was received indicating that a smiths medical medfusion pump had a primary audible alarm error code.There was no patient involvement.
 
Additional Manufacturer Narrative
Other, other text: device evaluation - the device was returned for evaluation.The device was given functional testing; this showed the device met with specifications.The "primary audible alarm" was seen in the device event history log; however this issue was not duplicated during testing.Internal inspection showed no damage to connectors or other components that could induce this condition.The reported issue was not confirmed device-caused during investigation.

Brand Name
MEDFUSION
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key11563936
Report Number3012307300-2021-02468
Device Sequence Number2955222
Product Code FRN
UDI-Device Identifier15019517070750
UDI-Public15019517070750
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number4000
Device Catalogue Number4000-0106-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/25/2021
Supplement Date Received by Manufacturer04/07/2021
Initial Report FDA Received Date03/24/2021
Supplement Report FDA Received Date05/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1